# SDR DALA2023052204091

- Difficulty date: May 21, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 73,146 hours, 29,352 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3715 -DIV/PRESS- DIVERTED TO AUS DUE TO CABIN ALTITUDE CLIMBING TO 10,000FT. CREW DONNED O2 MASKS, DECLARED EMERGENCY AND DESCENDED TO FL100. UNABLE TO MAKE ATL WITH FUEL ON BOARD. CORRECTIVE ACTION: PERFORMED CPC 1-2 BITE TEST IAW B737 AMM. PERFORMED CABIN ZONE TEMP CONTROLLER BITE. NO TROUBLE FOUND. OPS CHECKS GOOD.
